zbMATH — the first resource for mathematics

Feynman formulas for second-order parabolic equations with variable coefficients. (English) Zbl 1285.81030
Summary: Feynman formulas giving a representation of the solution of a Cauchy problem for a second-order parabolic differential equation are obtained.

81Q30 Feynman integrals and graphs; applications of algebraic topology and algebraic geometry
35K20 Initial-boundary value problems for second-order parabolic equations
PDF BibTeX Cite
Full Text: DOI
[1] Gadella, M; Smolyanov, O G, Feynman formulas for particles with position-dependent mass, Dokl. Akad. Nauk, 418, 727-730, (2008) · Zbl 1159.35426
[2] Smolyanov, O G; Tokarev, A G; Truman, A, Hamiltonian Feynman path integrals via the Chernoff formula, J. of Math. Phys., 43, 5161-5171, (2002) · Zbl 1060.58009
[3] Smolyanov, O G; Weizs√§cker, H; Wittich, O, Brownian motion on a manifold as limit of stepwise conditioned standard Brownian motions, Can. Math. Soc. Conf. Proc., 29, 589-602, (2000) · Zbl 0978.58015
[4] Obrezkov, O O; Smolyanov, O G; Truman, A, The generalized Chernoff theorem and randomized Feynman formula, Dokl. Akad. Nauk, 400, 596-601, (2005)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.